# SDR DL72S971753

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475DA
- Make and model: Boeing 727232
- Aircraft serial: 20752
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT WEB ABOVE S-DUCT AT STA 1303 HAS 2 INCH CRACKS AT LT SIDE ONE AT LWR CORNER AND ONE APPROX SIX INCHES ABOVE LWR  CORNER.  VERT WEB ABOVE S-DUCT AT STA 1303 HAS 1 INCH CRACK AT LWR RT CORNER.  REPAIRED PER MM 53-11-0 FIG 825.
